# SDR DLL10953535

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Nr 3
- Component: 7339347
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN AFT CABIN DURING FLT - ISOLATED NR 3 PACK AND     APPEARED TO CLEAR - PACK TEMPS NORMAL.  CORR. ACTN.  CHKD ALL 3 A/C PACKS AND OK.  RAN SYSTEMS ON GROUND WITH NO ODORS OR VISIBLE POLLUTANTS IN CABIN.  RENDERED NR 3 PACK INOP PER MEL 21-51-07A AND PLACED ON MCO AND PLACARD.
